PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 132 | 3 | 239-243
Tytuł artykułu

Transitivity for linear operators on a Banach space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let G be the multiplicative group of invertible elements of E(X), the algebra of all bounded linear operators on a Banach space X. In 1945 Mackey showed that if $x_1,…,x_n$ and $y_1,…,y_n$ are any two sets of linearly independent elements of X with the same number of items, then there exists T ∈ G so that $T(x_k) = y_k$, $k = 1,…,n$. We prove that some proper multiplicative subgroups of G have this property.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16802 U.S.A., snare@math.psu.edu
Bibliografia
  • [1] S. Banach, Théorie des opérations linéaires, Warszawa, 1932.
  • [2] S. R. Caradus, W. E. Pfaffenberger and B. Yood, Calkin Algebras and Algebras of Operators on Banach Spaces, Marcel Dekker, New York, 1974.
  • [3] P. Civin and B. Yood, Involutions on Banach algebras, Pacific J. Math. 9 (1959), 415-436.
  • [4] E. Hewitt and K. Stromberg, Real and Abstract Analysis, Springer, New York, 1965.
  • [5] G. W. Mackey, On infinite-dimensional linear spaces, Trans. Amer. Math. Soc. 57 (1945), 155-207.
  • [6] B. Yood, Transformations between Banach spaces in the uniform topology, Ann. of Math. 50 (1949), 486-503.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv132i3p239bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.